# SDR CALA2025100709749

- Difficulty date: October 3, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 83,865 hours, 18,023 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Spring
- Part number: 161W31258
- Condition: Missing
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  REFRENCE LOG 6494784 FOUND LEFT HAND GEAR SIDE BRACE SPRING MISSING ON ARRIVAL . .LANDING GEAR LEFT STRUT DOWNLINK SPRING MISSING FWD DRAG BRACE AFT SPRING INSTALLED NEW LEFT MLG DRAG BRACE AFT LOCK SPRING AND SPOOLHALF, REF AMM 32-32-07-400-802.
